*20% Off All Avène Products this week only !*

Lemsip Max Cold and Flu Lemon 10 Sachets

€8.75

For relief of the symptoms of colds and influenza, including the relief of aches and pains, sore throat, headache, nasal congestion and lowering of temperature.

For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

How much to take: Adults and children 12 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 12 years, except on medical advice.

Contains: Paracetamol 500mg, it-s action is Analgesic for the relief of Headache, sore throat, fever, body aches and pains.

Warnings: Do not exceed stated dose. Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. Keep out of the reach and sight of children. If symptoms persist consult your doctor.

Do not take if: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, have had a peptic ulcer, or you are taking or have taken MAOI's (antidepressants) within 14 days. Consult your pharmacist or doctor before taking if: you are pregnant or breastfeeding.

Storage: Do not store above 25°C

 



Next Previous